# SDR IPXA2025080115449

- Difficulty date: July 14, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53810193206
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BASE FITTING FR46,  RIGHT SIDE.ACCOMPLISHED EO-46789-JIC008  REPAIR OF FR46 RH SIDE BASE FITTING COMPLETE.
